# SDR ASAA2022060638578

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,651 hours, 11,408 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH HF RADIOS SAY INOP. GROUNDED - YES. ACCOMP RESET OF RTP PER 737-900 AMM 23-12-41, BOTH SYS OPS CKD NML. GND VERIFICATION SUCCESSFUL.
